Cookies?
Library Header Image
LSE Research Online LSE Library Services

Bounding the size of an almost-equidistant set in Euclidean space

Kupavskii, Andrey, Mustafa, Nabil H. and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2019) Bounding the size of an almost-equidistant set in Euclidean space. Combinatorics, Probability and Computing, 28 (2). pp. 280-286. ISSN 0963-5483

[img]
Preview
Text - Accepted Version
Download (563kB) | Preview
Identification Number: 10.1017/S0963548318000287

Abstract

A set of points in d-dimensional Euclidean space is almost equidistant if among any three points of the set, some two are at distance 1. We show that an almost-equidistant set in Rd has cardinality O(d4/3).

Item Type: Article
Official URL: https://www.cambridge.org/core/journals/combinator...
Additional Information: © 2018 Cambridge University Press
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 04 May 2018 09:57
Last Modified: 20 Oct 2020 01:04
Projects: JCJC- 14-CE25-0016-01
Funders: ANR SAGA
URI: http://eprints.lse.ac.uk/id/eprint/87767

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics